I go 6 or more times a day and have yet to have a solid stool since being on 100mgER 4 times a day. Can anyone explain my diarrhea?
29 Jul 2012
Carbamazepine or tegretol is an old anti-seizure med that is used for a lot of diseases besides epilepsy including bipolar disorder. I looked it up to make sure, its, diarrhea of the uncontrolled type, is not a common s/e. It sounds like an allergic type reaction, but never fear, there are many other meds that can be taken to control your problems. I was allergic also, I broke out in hives and itched like mad.
Call your doc, this is in no way normal.
- Carbamazepine Information for Consumers
- Carbamazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carbamazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I tend to stop my pain treatment so as not to get to hook on the drug.But every time I do I get the runs really bad.I was wondering if this was a ...
1 answer • 25 Jun 2011
... and at first it went away. Now its back, does anyone else have this complaint from taking carbamazepine? I have been taking 1,000mg for the past ...
0 answers • 15 Mar 2012
2 answers • 7 Jan 2013
0 answers • 13 Jun 2013
I have been taking Gabapentin for at least a year, once a week I get diarrhea, cramping for an hour?
for the past 2 Sundays it has been 2 hours of sitting on the toilet with cramping, regular bowl movement and it's not until the end when I get ...
1 answer • 16 Dec 2013